MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH LOCKING SCREW SIZE GREEN/E F 23 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH LOCKING SCREW SIZE GREEN/E F 23 MM HEIGHT; PROSTHESIS, KNEE
Model Number 5994-40-23
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee procedure.Six months post implantation, the patient experienced a sudden locking of the knee while descending stairs.The patient was subsequently revised two weeks later and the articular surface was replaced without incident.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.Per package insert, poor range of motion is a known adverse effect of the system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
ARTICULAR SURFACE WITH LOCKING SCREW SIZE GREEN/E F 23 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12885333
Report Number0001822565-2021-03416
Device Sequence Number19839828
Product Code JWH
UDI-Device Identifier00889024225152
UDI-Public(01)00889024225152(17)250430(10)63624176
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number5994-40-23
Device Catalogue Number00599404023
Device Lot Number63624176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN FEMORAL COMPONENT: CATALOG#NI, LOT#NI
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight125 KG